Print

Acifen (100+500) Tablet Side Effects and usage

Acifen (100+500) - Paracetamol- Tablet is manufactured by Merit Organics Ltd. and the main constituent generic drug is Paracetamol- 500 mg.

Side Effects

Nausea, rashes, liver toxicity.
Leukopenia is rare.
Acute renal tubular necrosis.
Very rare, blood dyscrasias.

Indications

Analgesic and antipyretic.

Contra Indications

Hypersensitivity.
Severe hepatic impairment.

Caution

Alcoholism - G6PD deficiency.
Renal or hepatic impairment.

Cost

The cost of the drug per 1 Tablet is Rs.1.45 in India as of date.

Formulation

Acifen (100+500) Tablet mainly contains the generic formulation called as Paracetamol- 500 mg.

Acifen (100+500) Tablet Medicine Details

Medicine Name: Acifen (100+500) Tablet
Manufacturer: Merit Organics Ltd.
Generic Molecule: Paracetamol

Acifen (100+500) Tablet Similar Medicines List:

Acifix Tablet
Acifix Gel 180 Ml Gel
Aciflam 400 325 Tablet
Aciflam Forte 400 500 Tablet
Aciflam Kid 100 125 Tablet

Acifen (100+500) Tablet Forum

Discuss about Acifen (100+500) Tablet Forum- in our forum for health and Medicine.
There is and exclusive topic for the Generic -Paracetamol in our health forum:Paracetamol-side effects

You can post your questions and doubts in the topic for the Medicine -Acifen (100+500) Tablet in our health forum:Acifen (100+500) Tablet-side effects and usage